fbpx

2 Comments

  1. Tony G.
    June 12, 2019 @ 2:02 pm

    Hoe do you get rid of diarrhea? I started using KetoGen4 on Monday and this is Wednesday, I still have diarrhea. I am also a distributor, and may even be down line on your leg.

    Reply

    • Marcelo Oleas
      June 12, 2019 @ 3:29 pm

      Hey Tony! I feel your pain. I have an extremely sensitive stomach and any little change I make in my diet usually causes GI havoc. I too had some stomach issues for my first 2-3 days (for about 30-45 minutes after drinking KG4). I am now on my 5th week and no longer have those issues I did on my first days. What worked for me was to drink most of my KG4 after I had fully finished eating instead of drinking it along as I ate (as I did when I first started). This seemed to do the trick for me. Another thing you might want to consider is starting with half a dose until your body adjusts. And I can’t emphasize enough the importance of drinking plenty of water – definitely don’t slack on this one – it is crucial! Good luck and keep me posted on your progress, Tony!

      Reply

Leave a Reply

Your email address will not be published. Required fields are marked *